Extremal problems of functional interpolation, and mean interpolation splines
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Approximation of functions and operators, Tome 138 (1975), pp. 118-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_138_a5,
author = {Yu. N. Subbotin},
title = {Extremal problems of functional interpolation, and mean interpolation splines},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {118--173},
year = {1975},
volume = {138},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_138_a5/}
}
Yu. N. Subbotin. Extremal problems of functional interpolation, and mean interpolation splines. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Approximation of functions and operators, Tome 138 (1975), pp. 118-173. http://geodesic.mathdoc.fr/item/TM_1975_138_a5/